MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE LIFEBAND; CARDIAC RESUSCITATOR BAND

ZOLL CIRCULATION AUTOPULSE LIFEBAND; CARDIAC RESUSCITATOR BAND
Model Number MODEL 100
Medical Device Problem Codes Material Integrity Problem (2978); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lifeband (lot # 158335) used at the time of the event will not be returned for evaluation, as it was discarded by the customer.Therefore, a physical investigation could not be performed and a root cause could not be determined.
 
Event or Problem Description
The lifeband (lot # 158335) was used to resuscitate a patient in cardiac arrest.Before installing the lifeband to the autopulse platform, the user checked the proper alignment of the lifeband, and no twist was observed.After autopulse platform was powered on, no compressions were performed because the lifeband got twisted.Per the customer, the autopulse platform did not display any error messages.The user re-started the autopulse 3 or 4 times and continued to use the autopulse, but the issue persisted.In addition, the user stated that sometimes the lifeband ragged.No death or injury was reported.No consequences or impact to the patient.

Brand Name
AUTOPULSE LIFEBAND
Common Device Name
CARDIAC RESUSCITATOR BAND
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key12346371
Report Number3010617000-2021-00758
Device Sequence Number5130853
Product Code DRM
UDI-Device Identifier10849111001691
UDI-Public10849111001691
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0706-01
Device Lot Number158335
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2021
Initial Report FDA Received Date08/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1